American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] M. V. Bondarko. Leopoldt's problem for Abelian totally ramified extensions of complete discrete valuation fields. St. Petersburg Math. J. 18 (2007) 757-778. MR 2301042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert Gilmer and William Heinzer. Artinian subrings of a commutative ring . Trans. Amer. Math. Soc. 336 (1993) 295-310. MR 1102887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carlos R. Videla. Elementarily equivalent fields with inequivalent perfect closures . Proc. Amer. Math. Soc. 99 (1987) 171-175. MR 866447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Evanovich. Finitely generated extensions of partial difference fields . Trans. Amer. Math. Soc. 281 (1984) 795-811. MR 722775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Moshe Jarden and Saharon Shelah. Pseudo-algebraically closed fields over rational function fields . Proc. Amer. Math. Soc. 87 (1983) 223-228. MR 681825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Clifton E. Corzatt. A large algebraically closed field . Proc. Amer. Math. Soc. 46 (1974) 191-194. MR 0360546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Białynicki-Birula. On subfields of countable codimension . Proc. Amer. Math. Soc. 35 (1972) 354-356. MR 0304357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1